American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J93) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields II. Proc. Amer. Math. Soc. 141 (2013) 2603-2608.
Abstract, references, and article information
View Article: PDF

[2] Ernst-Ulrich Gekeler. On the zeroes of Goss polynomials. Trans. Amer. Math. Soc. 365 (2013) 1669-1685.
Abstract, references, and article information
View Article: PDF

[3] Chieh-Yu Chang and Matthew A. Papanikolas; with an appendix by Brian Conrad. Algebraic independence of periods and logarithms of Drinfeld modules. J. Amer. Math. Soc. 25 (2012) 123-150. MR 2833480.
Abstract, references, and article information
View Article: PDF

[4] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields. Proc. Amer. Math. Soc. 139 (2011) 11-19. MR 2729066.
Abstract, references, and article information
View Article: PDF

[5] W. Dale Brownawell and Laurent Denis. Linear independence and divided derivatives of a Drinfeld module II. Proc. Amer. Math. Soc. 128 (2000) 1581-1593. MR 1709742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1